Jump to content
CrazyBoards.org

Recommended Posts

Is this common? 9 months ago, I was the EXACT same weight as now (weight doesn't really fluctuate), however, at that time, I was 2 sizes smaller, and my Bra size (hadn't changed from High School) suddenly shrunk a cup size, clothes were baggier, arms/stomach/butt were skinnier. Basically VERY skinny, but fit/healthy (no flab).

Now, I'm noticeably bigger, with stomach pooch (a donut is accumulating around my waist line) skinny jeans are now butt-squeeze too tight, upper inner thighs are rounder, bra size is back to the size it was.

My diet and activity level has been the same....! How is it possible,  I could gain so much flab in 9 months, without the scale budging an ounce?? I've been maintaining my usual cardio, weight training and sculpt classes 3xper week at gym. Have I just lost muscle and gained twice as much fat or something? How can I tone/slim back down again? WTH happened to my shape?

Edited by Blahblah

Share this post


Link to post
Share on other sites
22 hours ago, Blahblah said:

  My diet and activity level has been the same....! How is it possible,  I could gain so much flab in 9 months, without the scale budging an ounce?? I've been maintaining my usual cardio, weight training and sculpt classes 3xper week at gym. Have I just lost muscle and gained twice as much fat or something? How can I tone/slim back down again? WTH happened to my shape?

@Blahblah, I'm not an expert on the subject, but it definitely does seem you have gained some fat.

However, since you have not gained any actual weight, the logical assumption would be that you have lost some muscle mass somehow.......Although if your diet/exercise routine has truly not changed at all, I'm stumped as to why this happened.

You could try eating less carbs, and eating more protein?......Maybe increasing your exercise routine to 4-5 times a week?

I'm just as puzzled as you are........Have you told your PCP about it?....Maybe he/she could recommend something.

Edited by CrazyRedhead
  • Like 1

Share this post


Link to post
Share on other sites
22 hours ago, Blahblah said:

Is this common? 9 months ago, I was the EXACT same weight as now (weight doesn't really fluctuate), however, at that time, I was 2 sizes smaller, and my Bra size (hadn't changed from High School) suddenly shrunk a cup size, clothes were baggier, arms/stomach/butt were skinnier. Basically VERY skinny, but fit/healthy (no flab).

Now, I'm noticeably bigger, with stomach pooch (a donut is accumulating around my waist line) skinny jeans are now butt-squeeze too tight, upper inner thighs are rounder, bra size is back to the size it was.

My diet and activity level has been the same....! How is it possible,  I could gain so much flab in 9 months, without the scale budging an ounce?? I've been maintaining my usual cardio, weight training and sculpt classes 3xper week at gym. Have I just lost muscle and gained twice as much fat or something? How can I tone/slim back down again? WTH happened to my shape?

Im a gym/nutrition freak 

 

how often do u weigh urself

 

whats ur activity level in genersl

 

do u track csloriescalories

  • Like 1

Share this post


Link to post
Share on other sites

@looking for answers I'm a health-nutrition freak too!!! Haha. Its a bit overboard really, I've always been fit and skinny. I think I'm a bit obsessive sometimes when I notice my clothes/jeans fit tighter, I freak a bit....I also get panicked about meds causing belly fat gain.

Honestly, I've been slack about tracking every morsel on MyFitnessPal...perhaps my eating has changed a bit. I might be taking in a few more carbs at night when I should stop at dinner... I eat average 1200-1500 cals per day. As far as exercise, I walk 4-10k steps everyday in general, I typically go to the gym 3 days per week, and do 1-2 40 minute jogs on the weekends. Now that I think about it, I am actually not doing jogging now, because it's rainy and too cold out and i dislike the treadmill.

I think I might need couple small tweaks. But I'm not sure how I can boost my "sculpting" - Like I don't want to LOSE any weight/pounds, I just want to trim off the pudge (around waist/belly and upper thighs mainly). I also am trying to reduce my carb intake. Any other ideas to achieve my goal QUICKLY?  what exercises achieve the above??

Edited by Blahblah

Share this post


Link to post
Share on other sites

Not sure about your age, but I can say hormonal changes can tweak you like that. Could that be a factor?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


  • Similar Content

    • By Mogli
      I just wanted to share one tiny glimmer of sunshine that I found. I am recently diagnosed with bipolar + schizotypal PD and I've started taking Abilify (aripiprozale). It is so confusing trying to learn everything all at once, and especially since schizotypal is either on the schizophrenia spectrum or classified as a PD depending on which side of the Atlantic you're on...
      Anyway I thought this might be a good place to post this article, from a couple weeks ago. It sounds like scientists are going to figure out how to make antipsychotics NOT make us gain a bunch of weight! I mean, that would be really good news, right? Hopefully this is coming true. If anyone knows anything more about this please post. I realize with how the system works it's going to be years and years but... still. It made me happy and I'm scraping the barrel here, so. :-)
      Weight Gain Receptor Linked to Antipsychotic Drug
    • By mikl_pls
      I just started lithium recently for the first time (3 days ago, today will be the 4th day) at a rather small dose of 300 mg. My pdoc didn't want to give me too much since I'm on so many meds. But she said that such a dose in some of her patients works well with regimens like mine to stabilize them as I have been ultra-rapid cycling between hyperthymia and suicidal, psychotic depression.
      I've noticed, however, in this short amount of time, that I've gained 7.5 lb since starting lithium. Is that a coincidence, or is 300 mg lithium still capable of causing weight gain?
      Also, I'd like to understand the pharmacology behind lithium. Can someone who understands it explain it to me and/or share some links to some good sources that explain it well?
      Thanks.
    • By ztarrsbright
      So, i have more than a year excerzicing, i lost in the beginning like 10 kilos or more.
      But this past months ive loosing my motivation ans starting gaining belly fat, in part due to my anxious eating i accept it.
      Right now im always tortured by the fact that im getting more fat againg even if people around me say that no, im convinced i am, also if i dont feel the nergy to exercise one day or i cant exercise for whaterver reason that day i feel like crap, obssesed about the fact that i didnt exercise and that im going to get even more fat.
      Its hell, also it mixes whit the fact that im quitting smoking and i have other obsessions and also depression.
      Im feeling very bad, i feel whitout energy and motivation, the girl i was going out decided that i was so "good" for her that she changed me for a 13 years older guy.
      I wish i could be in a country where i can acces more different drugs for my treatment but in this God forgotten country south to the USA they dont give you new medications or alternative treatments.
      I really need help.
    • By mikl_pls
      So I was under the impression that Parnate was a weight-friendly drug, and if anything, would be liable to cause weight loss. So far, my impressions have been very wrong if this is indeed the culprit of my weight gain.
      I started Parnate 1/5/17. On 1/3/17 I weighed 217.7 lb. I rapidly gained weight despite no diet changed until now, 4/6/17, and I weigh 263 lb. That's a difference of 45.3 lb over 4 months. That's pretty profound to me, anyway, as I've never had this much weight gain from a medicine before...
      My question is has anyone else been on Parnate and had any degree or this degree of weight gain?
      I'm thinking about going off of it, which is a shame because it's the best antidepressant I've ever been on so far, but then again I've started not to respond to it as well as I used to. I've been taking it with a stimulant of some form or another (before Adderall, now Adipex, and no weight loss has happened at all). This is extraordinarily frustrating for me because it was either last summer or two summers ago that I got down to 172.6 lb, just pounds away from my goal weight of 160 lb. I've never been this heavy before in my life, and I have to take muscle relaxants because my back actually hurts just by carrying all this extra weight around...
    • By Blahblah
      May seem like a silly question, but how do you know what is just water retention and what is actual weight/fat gain?
      If most of your weight is contained in the belly/abdomen area - is this most likely water weight? I tend to expand there quickly so I'm assuming this is more a symptom of water retention. Is there a healthy way to get rid of this? Lamictal makes me very thirsty, yet i seem to be retaining alot of the liquids in my stomach area. It looks like a balloon :-(
      I guess actual weight gain comes on more slowly? And would go to other areas - not just abdomen? Thanks for your thoughts!
×